# SDR AALA20090715LGA01

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- Aircraft time: 62,433 hours, 32,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROW 32 TO AFT DOOR.  RESECURED EMERGENCY BATTERY PACK AFT RIGHT LAV OVERHEAD EMERGENCY LIGHTS.  OPS CKS OK.
